Electron. J. Diff. Eqns., Vol. 2005(2005), No. 78, pp. 1-8.

Positive solutions for the beam equation under certain boundary conditions

Bo Yang

We consider a boundary-value problem for the beam equation, in which the boundary conditions mean that the beam is embedded at one end and fastened with a sliding clamp at the other end. Some priori estimates to the positive solutions for the boundary-value problem are obtained. Sufficient conditions for the existence and nonexistence of positive solutions for the boundary-value problem are established.

Submitted April 29, 2005. Published July 8, 2005.
Math Subject Classifications: 34B18.
Key Words: Fixed point theorem; cone; nonlinear boundary-value problem; positive solution.

Show me the PDF file (202K), TEX file, and other files for this article.

Bo Yang
Department of Mathematics
Kennesaw State University
Kennesaw, GA 30144, USA
email: byang@kennesaw.edu

Return to the EJDE web page